MathSciNet Relay Station
MathSciNet bibliographic data
MR2961473 41A60 (30C10 31A15)
Komlov, A. V.; Suetin, S. P. Widom's formula for the leading coefficient of a polynomial that is orthonormal with respect to a variable weight. (Russian) Uspekhi Mat. Nauk 67 (2012), no. 1(403), 183--184; translation in Russian Math. Surveys 67 (2012), no. 1, 183–185
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement